Folgen
Rui Han
Titel
Zitiert von
Zitiert von
Jahr
Cantor spectrum of graphene in magnetic fields
S Becker, R Han, S Jitomirskaya
Inventiones mathematicae 218 (3), 979-1041, 2019
302019
Shnol’s theorem and the spectrum of long range operators
R Han
Proceedings of the American Mathematical Society 147 (7), 2887-2897, 2019
302019
A higher-dimensional Bourgain–Dyatlov fractal uncertainty principle
R Han, W Schlag
Analysis & PDE 13 (3), 813-863, 2020
212020
Dry Ten Martini problem for the non-self-dual extended Harper’s model
R Han
Transactions of the American Mathematical Society 370 (1), 197-217, 2018
202018
Full measure reducibility and localization for quasiperiodic Jacobi operators: A topological criterion
R Han, S Jitomirskaya
Advances in Mathematics 319, 224-250, 2017
192017
Discrete Bethe–Sommerfeld conjecture
R Han, S Jitomirskaya
Communications in Mathematical Physics 361 (1), 205-216, 2018
182018
Absence of point spectrum for the self-dual extended Harper’s model
R Han
International Mathematics Research Notices 2018 (9), 2801-2809, 2018
182018
Large deviation estimates and Hölder regularity of the Lyapunov exponents for quasi-periodic Schrödinger cocycles
R Han, S Zhang
International Mathematics Research Notices 2022 (3), 1666-1713, 2022
142022
Effective multi-scale approach to the Schrödinger cocycle over a skew-shift base
R Han, M Lemm, W Schlag
Ergodic Theory and Dynamical Systems 40 (10), 2788-2853, 2020
122020
Spectral dimension for β-almost periodic singular Jacobi operators and the extended Harper’s model
R Han, F Yang, S Zhang
Journal d'Analyse Mathématique 142 (2), 605-666, 2020
102020
Averages along the primes: improving and sparse bounds
R Han, B Krause, MT Lacey, F Yang
Concrete Operators 7 (1), 45-54, 2020
92020
Quantum dynamical bounds for ergodic potentials with underlying dynamics of zero topological entropy
R Han, S Jitomirskaya
Analysis & PDE 12 (4), 867-902, 2018
92018
Averages along the square integers lp-improving and sparse inequalities
R Han, MT Lacey, F Yang
Tunisian Journal of Mathematics 1 (1), 517, 2021
8*2021
Large coupling asymptotics for the Lyapunov exponent of quasi-periodic Schrödinger operators with analytic potentials
R Han, CA Marx
Annales Henri Poincaré 19 (1), 249-265, 2018
82018
Discrete Bethe-Sommerfeld conjecture for triangular, square, and hexagonal lattices
J Fillman, R Han
Journal d'Analyse Mathématique 142 (1), 271-321, 2020
72020
A Polynomial Roth Theorem for Corners in Finite Fields
R Han, MT Lacey, F Yang
Mathematika 67 (4), 885-896, 2021
62021
Weyl sums and the Lyapunov exponent for the skew-shift Schrödinger cocycle
R Han, M Lemm, W Schlag
Journal of Spectral Theory 10 (4), 1139-1172, 2020
62020
Improving estimates for discrete polynomial averages
R Han, V Kovač, MT Lacey, J Madrid, F Yang
Journal of Fourier Analysis and Applications 26 (3), 42, 2020
62020
Anti-resonances and sharp analysis of Maryland localization for all parameters
R Han, S Jitomirskaya, F Yang
arXiv preprint arXiv:2205.04021, 2022
42022
Honeycomb structures in magnetic fields
S Becker, R Han, S Jitomirskaya, M Zworski
arXiv preprint arXiv:2008.06329, 2020
42020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20